# SDR RAIA201602040002

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 36,522 hours, 21,150 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAT 1 HEAT INOPERATIVE.  R & R NR 1 TAT PROBE.  OPS CHECK GOOD.
